# SDR SWAA2023053144686

- Difficulty date: May 2, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 344 -3260 RBL 32 WL 208. CORRECTION: CRACKED INTERCOSTAL BS 344 -360 RBL 32 WL 208.<[01] REMOVED INTERCOSTAL FROM BS 344 TO 360 RBL 32 WL 208 PER SRM 51-40-02-0G-0.;[02] CERTIFIED ACTION 1;[03] RECEIVED NEW INTERCOSTAL BS 344-360 RBL 32 WL 208  ITEM# : 141A5410U25 PO# : 919383/1;[04] LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG 141A5400 ID:0033 REV:-  OK TO INSTALL;[05] VERIFIED CORRECTION ACTION ITEM 4 AND MEASUREMENT TABLE; OK TO INSTALL GIVEN.;[06] INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DWG 141A5400 ID:0033 REV:-;[07] VERIFIED CORRECTION ACTION ITEM 6.;[08] VERIFIED ALL CORRECTION ACTION; CARD COMPLETE.
